# SDR ASOA04780

- Difficulty date: October 7, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK, THE EMERGENCY LIGHT ON THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  UPON COMPLETION OF THE PRE-FLIGHT CHECK, THE EMERGENCY LIGHT ON THE PASSENGER DOOR ILLUMINATED.  MAINT INSPECTED THE EMERGENCY LIGHTS SYSTEM INCLUDING THE PASSENGER DOOR.   OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
